# SDR AWXA200200249

- Difficulty date: March 25, 2002
- Submitted: March 26, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 59,775 hours, 48,621 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

YVR - EMERGENCY EQUIPMENT - C - DURING C-14 CHECK INSPECTION OF EMERGENCY EQUIPMENT BOTH THE UPPER AND LOWER EMERGENCY FLASHLIGHT ON THE FORWARD WALL OF THE AFT LAV WERE FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED BATTERIES FOR THE UPPER AND LOWER EMERGENCY FLASHLIGHTS ON THE FORWARD WALL OF THE AFT LAV IAW GENERAL PRACTICES, REF MPPM 9-1, 9.  OPERATIONAL CHECK WAS GOOD.
